# SDR CALA2024080802180

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 77,386 hours, 28,437 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX832385
- Condition: Faulty
- Location: Hyd System
- Part time: 10,564 hours, 4,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT REVERSER LIGHT ON ADDED PHOTOS OF DAMAGED UPPER SYNC SHAFT AND TUB ASSY ON #1 ENG REMOVED AND REPLACED #1 ENG O/B T/R UPPER SYNC SHAFT AND TUBE NEED TO CONTINUE INSTALL REF AMM 78-31-04-400-801-F00 STEP H-6. O/B THRUST REVERSER. ASSY REF AMM 78-31-04-000-801-F00 AMD 78-31-04-400-801-F00 THRU SEE PHOTO OF AMM. STEP H-5. PARTS USED:  29-7831-3-0004,QTY :1 29-7831-3-0003,QTY :1 ADD EMP:U233484 CONTINUED INSTALLATION OF #1 ENG O/B T/R UPPER SYNC SHAFT AND SEE L/P 8837991 FOR REF. PARTS USED:  29-2910-9-0003,QTY :1 TUBE ASSY REF AMM 78-31-04-000-801-F00 AMD 78-31-04-400-801-F00. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1358780  SN OFF 2385 PERFORMED OPERATIONAL TEST AND LEAK CHECK OF #1 ENG UPPER SYNC SHAFT REF MM 78-31-00-700-801-F00. ALL OPS AND LEAK CHECKS GOOS. PUMP, HYD ENG D  OFF 29-2910-9-0003 2385 ON 29-2910-9-0003 8131
